# SDR DALA2024120111299

- Difficulty date: November 27, 2024
- Submitted: December 1, 2024
- Operation: Air carrier
- Aircraft: N591NW
- Make and model: Boeing 757351
- Aircraft serial: 32991
- Aircraft time: 73,309 hours, 24,277 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Overwing Exit Li
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5811 RIGHT OVERWING HORIZONTAL EXIT SIGN IS MISSING. CORRECTIVE ACTION: INSP AND FOUND THE FWD LENS TABS BROKEN. REPLACED THE RIGHT OVERWING EXIT SIGN LENS PER B757 AMM REF 33-51. OPS CKS NORMAL. (6467096)
